# SDR ASAA2013051594926

- Difficulty date: May 15, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,880 hours, 7,106 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 318-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED ON UPPER SURFACE BS 318 - 324, LBL 47.  REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
